Logarithmic sobolev inequalities and exponential integrability

Shigeki Aida, Takao Masuda, Ichiro Shigekawa

Research output: Contribution to journalArticlepeer-review

75 Citations (Scopus)

Abstract

We prove the exponential integrability of Lipschitz functions in abstract Wiener spaces by using logarithmic Sobolev inequalities. We introduce two notions of Lipschitz continuity and apply the method of Davis and Simon [J. Funct. Anal.59 (1984), 335-395] to prove our main theorem. Moreover we give several conditions under which the function is exponentially integrable.

Original languageEnglish
Pages (from-to)83-101
Number of pages19
JournalJournal of Functional Analysis
Volume126
Issue number1
DOIs
Publication statusPublished - 1994 Nov 15

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Logarithmic sobolev inequalities and exponential integrability'. Together they form a unique fingerprint.

Cite this